# SDR USAA970021

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - VISUALLY FOUND LEVEL 2 CORROSION AROUND THE FASTENER HOLES LOCATED STATION 328, LBL 52 TO RBL 52, FLOORBEAM.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  INSTALLED NEW T-CAP ON FORWARD BEAM LBL52 TO RBL 52.  (M)
